MAUDE Adverse Event Report: XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE DEVILBISS HEALTHCARE; BARIATRIC BED,

XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE DEVILBISS HEALTHCARE; BARIATRIC BED,
Model Number P503
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We checked and reviewed the device history record for bed p503 (sn: (b)(6).It was manufactured in accordance with the device's dmr and it has passed all tests according to the requirements of iec60601-2-52.This bed was manufactured by world gear (manufacturer) and put into the market for use by world gear's customer (importer) for many years.As the brand (drive devilbiss healthcare) belongs to the importer, it is importer's responsibility to inform or train the caregivers how to operate the device and the general attention and risk about the use of this device.We checked the inspection report for this bed and found that the bed included all the qualified components/accessories needed before it left factory.As the end user won't return the bed for evaluation, per our analysis and evaluation based on the records and test reports, we believe that the end cap may be taken out when the user added width extension then it was forgotten to be placed back or it was missed during use and wasn't replaced with another one in time.
 
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bed by the provider who stated the bed was missing a cover on the endcap of the metal bed frame.The end user received a cut to their shin that required stitches when they fell under the bed and caught their leg on the edge.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
BARIATRIC BED,
Manufacturer (Section D)
XIAMEN WORLD GEAR SPORTS GOODS CO., LTD
no. 27-29 north 2nd road
xinglin, jimei district
xiamen, fujian 36102 2
CH  361022
Manufacturer (Section G)
XIAMEN WORLD GEAR SPORTS GOODS CO., LTD
no. 27-29 north 2nd road
xinglin, jimei district
xiamen, fujian 36102 2
CH   361022
Manufacturer Contact
lisa huang
no. 27-29 north 2nd road
xinglin, jimei district
xiamen, fujian 36102-2
CH   361022
MDR Report Key19835077
Report Number3004168774-2024-00003
Device Sequence Number6627679
Product Code OSI
UDI-Device Identifier00822383982823
UDI-Public00822383982823
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberP503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale